# SDR HALA2017062300166

- Difficulty date: June 22, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N390HA
- Make and model: Airbus A330-243
- Aircraft serial: 1389
- Aircraft time: 19,759 hours, 3,088 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START,  RECEIVED AND ECAM FOR NR 1 ENGINE OVERSPEED PROT LOST,  CYCLED THE NR 1 ENGINE. OPS NORMAL. TROUBLESHOT IAW TSM 73-21-72-810-921-A, NO FAULTS NOTED. OK FOR SERVICE.
